Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 89, NWS Midland/Odessa, TX

June 5, 2013Andrews County, Dawson County, Gaines County, Texas; Eddy County, Lea County, New Mexico

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 5, 2013, 9:49 PM CDT for Andrews County, Dawson County, Gaines County, Texas; Eddy County, Lea County, New Mexico. It was in force for 56 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2013, 9:49 PM CDT (02:49 UTC)
Expired
Jun 5, 2013, 10:45 PM CDT
In force
56 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Eddy County, NM, Lea County, NM, Andrews County, TX, Dawson County, TX, Gaines County, TX

The radar

The Midland/Odessa radar (KMAF), 137 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 10:12 PM CDTTSTM WND DMGHobbs, NMBROWN-OUT CONDITIONS...SNAPPED POWER POLES...TREES DOWN...AND ESTIMATED WIND GUST OF 60 MPH
Jun 5, 10:17 PM CDTTSTM WND GST 595 Nw Hobbs, NM
Jun 5, 10:20 PM CDTHAIL 1.5Frankel City, TX
Jun 5, 10:35 PM CDTTSTM WND DMGSeminole, TXRADIO TOWER BLOWN DOWN ONTO FIRE DEPARTMENT
Jun 5, 10:38 PM CDTTSTM WND GST 581 Sw Seagraves, TX
Jun 5, 10:45 PM CDTTSTM WND GST 622 Nne Seminole, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 9:44 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
218 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
3430 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WUUS54 KMAF 060249
SVRMAF
NMC015-025-TXC003-115-165-060345-
/O.NEW.KMAF.SV.W.0089.130606T0249Z-130606T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
849 PM MDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DAWSON COUNTY IN WEST TEXAS...
  GAINES COUNTY IN WEST TEXAS...
  NORTHWESTERN ANDREWS COUNTY IN WEST TEXAS...
  CENTRAL LEA COUNTY IN SOUTHEAST NEW MEXICO...
  CENTRAL EDDY COUNTY IN SOUTHEAST NEW MEXICO...

* UNTIL 945 PM MDT/1045 PM CDT/

* AT 944 PM CDT/844 PM MDT/...NATIONAL WEATHER SERVICE METEOROLOGISTS
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED  
  ALONG A LINE EXTENDING FROM 24 MILES NORTH OF LUBBOCK TO 10 MILES  
  SOUTH OF LEVELLAND TO 10 MILES SOUTHEAST OF PLAINS TO 8 MILES      
  NORTHEAST OF HOBBS TO 23 MILES SOUTHWEST OF LOVINGTON TO 9 MILES   
  SOUTH OF ARTESIA...MOVING SOUTHEAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS...
  HOBBS...
  SEVEN RIVERS...
  LEA COUNTY REGIONAL AIRPORT...
  LAKEWOOD...
  BRANTLEY LAKE STATE PARK...
  MONUMENT...
  HALFWAY...
  SEAGRAVES...
  NADINE...
  GAINES COUNTY PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS.

&&

LAT...LON 3285 10463 3285 10370 3294 10316 3300 10306
      3296 10306 3296 10176 3262 10215 3227 10267
      3214 10334 3210 10468
TIME...MOT...LOC 0248Z 326DEG 19KT 3389 10201 3343 10230
          3310 10266 3282 10307 3269 10360 3270 10443

$$
HLUCHAN
1 follow-up statement
492 
WWUS54 KMAF 060316
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
916 PM MDT WED JUN 5 2013

NMC015-025-TXC003-115-165-060345-
/O.CON.KMAF.SV.W.0089.000000T0000Z-130606T0345Z/
DAWSON TX-GAINES TX-ANDREWS TX-LEA NM-EDDY NM-
916 PM MDT WED JUN 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM
MDT/1045 PM CDT/ FOR CENTRAL EDDY...CENTRAL LEA...NORTHWESTERN
ANDREWS...GAINES AND NORTHWESTERN DAWSON COUNTIES...

AT 1012 PM CDT/912 PM MDT/...NATIONAL WEATHER SERVICE METEOROLOGISTS
CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF LUBBOCK TO 10 
MILES NORTH OF BROWNFIELD TO SEAGRAVES TO 9 MILES EAST OF HOBBS TO 
24 MILES SOUTHWEST OF HOBBS TO 12 MILES NORTHWEST OF CARLSBAD 
NORTH...MOVING SOUTHEAST AT 45 MPH.

SOME LOCATIONS AFFECTED BY SEVERE THUNDERSTORMS INCLUDE...HALFWAY...
SEAGRAVES...SEAGRAVES AIRPORT...NADINE...GAINES COUNTY PARK...PAYNES
CORNER...LAKE AVALON...AVALON...LIVING DESERT STATE PARK AND OIL
CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE WITH 
POWER POLES SNAPPED AND TREES DOWN ACROSS HOBBS AND LOVINGTON. THIS 
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AWAY FROM WINDOWS.

WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT
THURSDAY MORNING/500 AM CDT THURSDAY MORNING/ FOR SOUTHEAST NEW
MEXICO AND WEST TEXAS.

&&

LAT...LON 3285 10463 3285 10370 3294 10316 3300 10306
      3296 10306 3296 10176 3262 10215 3227 10267
      3214 10334 3210 10468
TIME...MOT...LOC 0315Z 326DEG 19KT 3377 10191 3331 10221
          3298 10257 3270 10298 3257 10350 3258 10433

$$
HLUCHAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 7:14 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 5, 7:14 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
714 PM CDT WED JUN 5 2013

.DISCUSSION...

&&

.AVIATION...
PRIMARY AVIATION CONCERNS OVER THE NEXT 24 HOURS INCLUDE ONGOING
THUNDERSTORM DEVELOPMENT AND A FRONTAL PASSAGE. CONVECTION WILL
CONTINUE THRU THE EVENING AND HAVE INCLUDED TEMPO TSRA MENTIONS AT
CNM...HOB...AND MAF. BOUNDARIES ACROSS THE AREA ARE PRODUCING A
HIGHLY VARIABLE WIND FIELD WHICH WILL BECOME MORE UNIFORM OUT OF
THE EAST WITH TONIGHT/S FRONTAL PASSAGE. THE FRONT IS EXPECTED TO
BE THROUGH ALL TAF SITES BY 07Z.

&&

.PREV DISCUSSION... /ISSUED 231 PM CDT WED JUN 5 2013/

DISCUSSION...
THE CHANCE FOR THUNDERSTORMS WILL INCREASE ACROSS THE NORTHERN
AND POSSIBLY THE CENTRAL PERMIAN BASIN THIS EVENING AND OVERNIGHT
DUE TO AN OUTFLOW BOUNDARY CURRENTLY RESIDING IN THE NORTHERN
PERMIAN BASIN...COMBINED WITH UPPER LEVEL DIVERGENCE ASSOCIATED
WITH THE LEFT EXIT REGION OF THE UPPER JET. THE OUTFLOW SHOULD
PRESS SOUTH AND WEST OVERNIGHT TOWARD THE MOUNTAINS AS IT GETS
PUSHED BY CONVECTION FORMING ALONG THE BOUNDARY AND ALSO
CONVECTION FORMING FURTHER NORTH DEVELOPING IN THE TEXAS PANHANDLE
ASSOCIATED WITH A COLD FRONT. STORMS THAT FORM WILL HAVE THE
POTENTIAL TO BECOME SEVERE GIVEN 0-6 KILOMETER SHEAR GREATER THAN
40 KNOTS AND CAPES IN EXCESS OF 1500 J/KG.

GETTING MIXED SIGNALS ABOUT THE BEST CHANCE FOR CONVECTION
TOMORROW. THE BEST CHANCE MAY ENDING UP BEING IN THE HIGHER
TERRAIN OF EXTREME SOUTHWEST TEXAS CLOSEST TO THE SOUTHWARD MOVING
FRONT WITH ENHANCEMENT FROM TOPOGRAPHY. ANY STORMS THAT COULD FORM
TOMORROW WOULD HAVE THE POTENTIAL TO BECOME SEVERE WITH SHEAR
FORECAST TO BE 40 KNOTS WITH CAPES OF OVER 1000 J/KG. WILL
CONTINUE SLIGHT POPS AREAWIDE. HIGH TEMPERATURES THURSDAY WILL BE
10 TO 20 DEGREES COOLER AREAWIDE BEHIND THE FRONT.

THE BEST CHANCE FOR WIDESPREAD CONVECTION THE NEXT 7 DAYS MAY
END UP BEING THURSDAY NIGHT. THE GFS/NAM/ECMWF ARE KEYING ON A
POTENTIAL MCS FORMING BY A SHORTWAVE MOVING SOUTHEAST FROM NEW
MEXICO INTO THE PERMIAN BASIN AIDED BY A 30 KNOT LOW LEVEL JET.
HAVE UPPED POPS IN THE CHANCE CATEGORY THURSDAY NIGHT ACROSS
THESE AREAS. KEPT CHANCE POPS GOING FRIDAY ANTICIPATING THURSDAY
NIGHT ACTIVITY COULD STILL BE ONGOING IN THE AFOREMENTIONED AREAS
FRIDAY MORNING WITH ADDITIONAL DEVELOPMENT FURTHER WEST IN THE
MOUNTAINS IN THE AFTERNOON DUE TO HEATING COMBINED WITH MOIST
UNSTABLE UPSLOPE FLOW. ACTIVITY WOULD CONTINUE BUT DIMINISH INTO
FRIDAY EVENING SO KEPT SLIGHT POPS GOING.

IT APPEARS THE LAST CHANCE FOR ANY PRECIPITATION THIS FORECAST
PACKAGE WILL BE SATURDAY AS ONE ADDITIONAL SHORTWAVE POSSIBLY
MOVES INTO THE REGION IN THE NORTHWEST FLOW ALOFT. BEYOND
SATURDAY AN UPPER LEVEL RIDGE IS FORECAST TO BUILD OVER THE
SOUTHERN PLAINS AND SOUTHERN ROCKIES SUNDAY THROUGH NEXT TUESDAY.
TEMPERATURES WILL ALSO CLIMB TO ABOVE NORMAL AGAIN BY NEXT
SUNDAY UNDERNEATH THIS RIDGE. ISOLATED THUNDERSTORMS CANNOT
BE ENTIRELY RULED OUT EACH AFTERNOON AND EARLY EVENING IN
THE DAVIS MOUNTAINS BUT WILL NOT MENTION THIS FAR OUT IN THE
FORECAST CYCLE.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

13
Hazardous weather outlook, Jun 5, 12:27 PM CDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1227 PM CDT WED JUN 5 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-061730-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1227 PM CDT WED JUN 5 2013 /1127 AM MDT WED JUN 5 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF
A TATUM TO BIG SPRING LINE THIS AFTERNOON, WITH MORE WIDELY SCATTERED
THUNDERSTORMS OVER THE TRANS PECOS, PERMIAN BASIN AND INTO THE BIG
BEND REGION.  SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THE MAIN THREATS.  ANY STORMS THAT DEVELOP WILL
LIKELY LAST INTO THE EVENING, IF NOT THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY
NIGHT. SOME OF THESE STORMS COULD BE SEVERE, ESPECIALLY OVER THE
HIGHER TERRAIN OF SOUTHWEST TEXAS.  LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN THREATS THURSDAY AFTERNOON.  LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE OVER SOUTHEAST NEW MEXICO AND THE
PERMIAN BASIN THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Jun 5, 8:30 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
830 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             LEES                    32.08N 101.49W
06/05/2013  M1.00 INCH       GLASSCOCK          TX   TRAINED SPOTTER

&&

HLUCHAN
Local storm report, Jun 5, 8:37 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
837 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             3 S ELBOW               32.12N 101.51W
06/05/2013  M1.00 INCH       HOWARD             TX   PUBLIC

            1.2 INCHES OF RAIN IN 30 MINUTES MEASURED

&&

MARK.STROBIN
Special weather statement, Jun 5, 8:46 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
846 PM CDT WED JUN 5 2013

NMZ033-060215-
CENTRAL LEA COUNTY-
746 PM MDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL LEA COUNTY UNTIL 815 PM MDT...

A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF BUCKEYE AT 746
PM MDT...MOVING EAST AT 15 MPH.  THIS STORM IN INCREASING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3295 10311 3269 10328 3281 10359 3298 10350
TIME...MOT...LOC 0146Z 279DEG 15KT 3287 10341
Local storm report, Jun 5, 9:21 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
921 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             COLORADO CITY           32.40N 100.86W
06/05/2013  E1.00 INCH       MITCHELL           TX   PUBLIC

&&

MARK.STROBIN
Special weather statement, Jun 5, 9:23 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
923 PM CDT WED JUN 5 2013

NMZ033-TXZ045-060300-
GAINES-CENTRAL LEA COUNTY-
823 PM MDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL LEA AND WEST CENTRAL GAINES COUNTIES UNTIL 900 PM
MDT/1000 PM CDT/...

A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF HUMBLE CITY AT 823
PM MDT/923 PM CDT/...MOVING EAST AT 25 MPH.  THIS STORM WAS MOVING
TOWARD HOBBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3285 10293 3263 10297 3270 10341 3288 10338
TIME...MOT...LOC 0223Z 277DEG 21KT 3278 10329
Local storm report, Jun 5, 9:47 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
947 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     TATUM                   33.26N 103.32W
06/05/2013  M62 MPH          LEA                NM   MESONET

&&

MARK.STROBIN

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:34 PM CDTSevere Thunderstorm WarningMAFMartin, Midland41 min
Jun 5, 8:03 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Mitchell42 min
Jun 5, 8:13 PM CDTAreal Flood AdvisoryMAFHoward, Martin3 hr
Jun 5, 8:16 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland29 min
Jun 5, 8:25 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry35 min
Jun 5, 8:41 PM CDTAreal Flood AdvisoryMAFBorden, Howard, Mitchell, Scurry2 hr
Jun 5, 8:58 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry47 min
Jun 5, 9:28 PM CDTSevere Thunderstorm WarningMAFGaines47 min
Jun 5, 10:14 PM CDTSevere Thunderstorm WarningMAFGaines31 min
Jun 5, 10:47 PM CDTSevere Thunderstorm WarningMAFAndrews, Borden, Dawson, Ector, Gaines, Howard and 5 more43 min
Jun 5, 11:27 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Glasscock, Howard, Martin, Mitchell and 1 more48 min
Jun 5, 11:31 PM CDTSevere Thunderstorm WarningMAFAndrews, Crane, Ector, Glasscock, Martin, Midland and 3 more44 min
Jun 6, 12:15 AM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Midland, Mitchell, Reagan, Scurry and 1 more60 min
Jun 5, 8:46 PM CDTSpecial Weather StatementMAFLea29 min
Jun 5, 9:23 PM CDTSpecial Weather StatementMAFLea37 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.